Global Solutions for Some Nonlinear Parabolic Equations with Non-monotonic Perturbation

Mitsuhiro Nakao

Research output: Contribution to journalArticle

Abstract

This chapter discusses the existence, uniqueness, and decay property of the solutions of two problems. It also presents the Sobolev's Lemma and Gagliardo–Nirenberg inequality.

Original languageEnglish
Pages (from-to)163-174
Number of pages12
JournalNorth-Holland Mathematics Studies
Volume128
Issue numberC
DOIs
Publication statusPublished - 1985 Jan 1
Externally publishedYes

Fingerprint

Nonlinear Parabolic Equations
Global Solution
Lemma
Existence and Uniqueness
Decay
Perturbation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Global Solutions for Some Nonlinear Parabolic Equations with Non-monotonic Perturbation. / Nakao, Mitsuhiro.

In: North-Holland Mathematics Studies, Vol. 128, No. C, 01.01.1985, p. 163-174.

Research output: Contribution to journalArticle

@article{011a1557f9f94d7a90b31b58f9f5b9d5,
title = "Global Solutions for Some Nonlinear Parabolic Equations with Non-monotonic Perturbation",
abstract = "This chapter discusses the existence, uniqueness, and decay property of the solutions of two problems. It also presents the Sobolev's Lemma and Gagliardo–Nirenberg inequality.",
author = "Mitsuhiro Nakao",
year = "1985",
month = "1",
day = "1",
doi = "10.1016/S0304-0208(08)72363-6",
language = "English",
volume = "128",
pages = "163--174",
journal = "North-Holland Mathematics Studies",
issn = "0304-0208",
publisher = "Elsevier",
number = "C",

}

TY - JOUR

T1 - Global Solutions for Some Nonlinear Parabolic Equations with Non-monotonic Perturbation

AU - Nakao, Mitsuhiro

PY - 1985/1/1

Y1 - 1985/1/1

N2 - This chapter discusses the existence, uniqueness, and decay property of the solutions of two problems. It also presents the Sobolev's Lemma and Gagliardo–Nirenberg inequality.

AB - This chapter discusses the existence, uniqueness, and decay property of the solutions of two problems. It also presents the Sobolev's Lemma and Gagliardo–Nirenberg inequality.

UR - http://www.scopus.com/inward/record.url?scp=77956908403&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77956908403&partnerID=8YFLogxK

U2 - 10.1016/S0304-0208(08)72363-6

DO - 10.1016/S0304-0208(08)72363-6

M3 - Article

AN - SCOPUS:77956908403

VL - 128

SP - 163

EP - 174

JO - North-Holland Mathematics Studies

JF - North-Holland Mathematics Studies

SN - 0304-0208

IS - C

ER -